# SDR DALA2015060503603

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 42,548 hours, 21,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND EMERGENCY LIGHTS AT AFT RT BATTERY PACK FAILING TEST.  R & R AFT RT BATTERY PACK IAW AMM 33-51.  OPS CKS OK.
